Renegade member accuses Benzo Buddies of being a cult

Re: Mclean's Hospital Boston MA
« Reply #53 on: July 25, 2017, 04:46:11 pm »

[Buddie]

Quote from: [Buddie] on July 25, 2017, 02:48:46 pm
Quote from: [Buddie] on July 25, 2017, 02:26:48 pm
I am just looking for a doctor or two to help me in my journey with this challenging problem.

I think people on this thread are reading a lot of their own experiences into a very benign internet article.

The link you posted is not a benign internet article.

It is a sales pitch from McLean Hospital. Please reread it.

http://www.mcleanhospital.org/news/2016/08/02/tapering-addictive-therapies

[…],

Really?? It’s just an article. Not advertised on Twitter or YouTube or anything else.

Just a stupid article that I had to dig to find for after numerous upon numerous attempts on Google search.

I already talked to a doctor there that said you shouldn’t do more that a cut of 10% and that you can do liquid titration.

People here are a little overboard. Now I can see where the claims that this place is a cult are coming from (probably some upset ex-members).

The article does not say it’s going to be easy. Please show me where that is implied.

Oy vay! I’m starting to think this is a misery loves company forum and I really just came here for some help — not to be talked in to more symptoms than I already have.

Ugh!!!!!!!!!!!!!!!!!!!!!!!!!!! 
« Last Edit: July 25, 2017, 04:58:52 pm by [Buddie] »

BENZO BRAIN

Scared, heavy feeling in brain
« on: May 29, 2017, 06:58:34 pm »

[Buddie]

I’m really, really scared right now. I feel like my brain is shutting down, as well as the rest of my body. Breathing is slow, my eyes feel very heavy, it’s like my whole face has fallen. I am so weak and every time I lie down, I immediately go to “sleep” but it’s not really sleep…it feels like I’m getting ready to go into a coma. This feels really bad and really serious and I feel almost mentally retarded. All I can do is lie in bed and stare out the window. Also, my speech has become very, very slow. I’m forcing myself to eat now. I’m so weak, it’s hard to type. What is happening to me? I feel like I will NOT recover from whatever this is.

Re: Scared, heavy feeling in brain
« Reply #1 on: May 29, 2017, 07:39:48 pm »

[Buddie]

Omg thought I was the only one experiencing these things! I don’t know why this is happening but it is very scary! I’m hopeful that this will pass soon because it is benzo withdrawl for sure. Hang in there! :'( :smitten:
« Last Edit: May 30, 2017, 11:31:21 am by [Buddie] »

Re: Scared, heavy feeling in brain
« Reply #2 on: May 29, 2017, 07:43:19 pm »

[Buddie]

Hang in there you two.

[…] it will pass, if you’re really scared go to the hospital. Know they will probably find nothing. So sorry wish I had some words for you two. Try to think of it as your brain healing even if it doesn’t feel like it, its just heading into scary healing territory.
« Last Edit: May 29, 2017, 08:57:20 pm by [Buddie] »

Re: Scared, heavy feeling in brain
« Reply #3 on: May 29, 2017, 08:32:01 pm »

[Buddie]

[…] I have a very heavy feeling in my eyes when I wake up, so similar. It is definitely withdrawal.

Praying for you and all of us.

[…]

Re: Scared, heavy feeling in brain
« Reply #4 on: May 29, 2017, 08:39:15 pm »

[Buddie]

Hi […], if you feel really bad you might want to go to the ER just to be sure. I never had your symptoms personally.

Re: Scared, heavy feeling in brain
« Reply #5 on: May 30, 2017, 11:32:30 am »

[Buddie]

Quote from: [Buddie] on May 29, 2017, 07:43:19 pm
Hang in there you two.

[…] it will pass, if you’re really scared go to the hospital. Know they will probably find nothing. So sorry wish I had some words for you two. Try to think of it as your brain healing even if it doesn’t feel like it, its just heading into scary healing territory.
Thank you!

Re: Scared, heavy feeling in brain
« Reply #6 on: May 30, 2017, 11:34:32 am »

[Buddie]

[…], how are you feeling now? Did you go to the ER or waiting it out?

I waited it out and wasn’t feeling much better… I have a pulmonology appointment today, so maybe they can help out.

I feel pretty sure something is more seriously wrong.

I’m seriously on the verge of reinstating…to which I’m assuming I’ll have disastrous results.  :'(

Re: Scared, heavy feeling in brain
« Reply #8 on: May 30, 2017, 01:50:34 pm »

[Buddie]

Quote from: [Buddie] on May 30, 2017, 01:21:59 pm
I waited it out and wasn’t feeling much better… I have a pulmonology appointment today, so maybe they can help out.

I feel pretty sure something is more seriously wrong.

I’m seriously on the verge of reinstating…to which I’m assuming I’ll have disastrous results.  :'(

Oh nooo!  I hope it’s nothing serious. Hopefully it’s just symptoms of benzo withdrawl. I know mine are, and they are similar to yours. I know this withdrawl is awful but if It were me, I would not reinstate, I would hold until this passes. You are sooo close to being done! That’s exciting! I hope your appointment goes well and that it’s nothing more than withdrawl! 

Benzo Buddies: “Psychiatrists are idiots who are trying to enslave us on benzos”

Re: Vent: My old psychiatrist should be in jail
« Reply #53 on: May 28, 2017, 09:00:32 pm »

[Buddie]

The thing that people need to understand is that when they sit across from a psychiatrist or psychologist, they are looking at another human being who is very fallible, largely uninformed, and just trying to make a living. Just like the rest of us. The very last thing we should do is put this person on some sort of pedestal. This is dangerous. View this person as an equal, just like you, just trying to make it in this world. Don’t let the trappings of his or her office, or the piece of paper on the wall, or the calm, all-knowing demeanor fool you. These are just props on the stage, an act. They are as confused as you are. Maybe more. And when they reach for the pen and the prescription paper, know that they are GUESSING. That’s all they can really do.

Xanax no longer fun for addict

Feeling like such a failure...
« on: May 26, 2017, 09:48:48 pm »

[Buddie]

:(

Tonight my husband took me out to a local historical attraction. It was a pleasant evening. The weather had cooled off and I knew that walking would be good for me. I had asked him to take me out this evening for some air. Plus I was excited to be able to face what anxiety I’ve been having and work through it. Prove to myself I was safe. I had been feeling a bit jumpy and anxious all day but yesterday when we went out,  I had quickly dealt with it and felt really decent.

Tonight all of a sudden the panic hit me hard. I told him as we were walking up the steps to the memorial I felt anxious. My breathing was funny and my heart of course was pounding.  :-\ We sat for a while and I calmed down. We talked about it and took some pictures and even though I was anxious I was working through it. Off and on the anxiety just kept hitting me. As soon as I calmed down it was back.

Then we stopped to get sandwiches for dinner and while I waited in the car I started feeling awful. My head was hurting,  my neck hurting…I swear to God I started feeling “withdrawal” symptoms but I know it was just my anxiety.  >:(

I thought I couldn’t take it anymore. I wanted to jump out of my skin! My pulse was normal but I just felt like my while body was vibrating with flight or fight you know?

I had .5mg of a Xanax in  my pocket that I carry around FOREVER but I never take it. Like a safety thing. I know, stupid. I broke down and said screw it. I was so angry and just to wanted to feel better for once since starting this weaning…so I let it start dissolving (not a oral tab btw ) on my tongue. I could feel the saliva building up and taste it on my tongue, the xanax, and then I opened the door to the car and spit it out!  I was so ashamed for being weak ya’ll.  :-[ How could I do this????????

I worry I sat myself back and I just feel like a big loser because I couldn’t handle the freaking anxiety and I wondered why I thought I could ever do this.

I am only coming up on three weeks and I read all of you doing so well and I’m like WHAT A FAILURE!!!

Thanks for listening.

Kooks add benzo hands to list of 90,000,000 benzo withdrawal symptoms

Dried, wrinkled hands???
« on: May 16, 2017, 01:17:03 am »

[Buddie]

A new symptom has popped up for me now 7.5 months out from CT of Prozac – dry, hands that are wrinkled and numb to touch. I feel barely any sensitivity in them. Is this even normal? I’m really starting to question WD…I am having sxs that not many have or have had for a long time. Really concerned here…

Re: Dried, wrinkled hands???
« Reply #1 on: May 16, 2017, 01:21:52 am »

[Buddie]

I have that, too, more in my right than my left hand. I find that leaning on my elbows when I use the computer. or even just using the computer makes it worse. Also try not to sleep on your hands or arms. I know I do that, but that’s how I sleep. As long as I’m awake I try to keep off of them, though.